# SDR MZZA98264

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626DH
- Make and model: Boeing 727277
- Aircraft serial: 22644
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J4981
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLT 879 - MNL - IN FLT HAD THE BTB, GENERATOR FIELD RELAY, AND GENERATOR BREAKER LIGHT ILLUMINATED ON NR 2 ENGINE.  CREW FOLLOWED PROCEDURE BUT DID NOT DISCONNECT GENERATOR DRIVE.  THE NR 2 BUS WAS BROUGHT BACK ON LINE, RETAINED NR 2 CSD AS STANDBY WHILE MONITORING NR 2 ENGINE GEN DRIVE OIL TEMPERATURE.  MAINTENANCE REMOVED AND REPLACED NR 2 GENERATOR PER MM 24-10-11 AND PERFORMED GROUND ENGINE RUNUP AND OPERATIONAL CHECK PER MM 71-00 FOUND OK.  CLOSED AND SECURED ENGINE COWLING AND RELEASED AIRCRAFT FOR SERVICE.  (M)
